| Catalog Number |
0475333001 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the shaver blade broke inside the knee joint while in use for arthroscopic meniscectomy.They were able to recover the fragment and used a new shaver to finish the procedure.
Event or Problem Description
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: shaver blade broke.Probable root cause: inadequate window profile, inadequate welding process, improper material strength, inadequate size selected for the application, material brittleness, excessive force applied by the user, incorrect rfid tag.